Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Corrections to: ``On sequential convergence''


Author: R. M. Dudley
Journal: Trans. Amer. Math. Soc. 148 (1970), 623-624
MSC: Primary 54.22
DOI: https://doi.org/10.1090/S0002-9947-1970-0257959-0
Correction: Trans. Amer. Math. Soc. 148 (1970), 623-624.
Original Article: Trans. Amer. Math. Soc. 148 (1970), 623-624.
MathSciNet review: 0257959
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jean Dieudonné and Laurent Schwartz, La dualité dans les espaces $ (\mathcal{F})$ et $ (\mathcal{L}\mathcal{F})$, Ann. Inst. Fourier Grenoble 1 (1949), (1950), 61-101. MR 12, 417, MR 0038553 (12:417d)
  • [2] R. M. Dudley, On sequential convergence, Trans. Amer. Math. Soc. 112 (1964), 483-507. MR 30 #5266. MR 0175081 (30:5266)
  • [3] J. H. Webb, Sequential convergence in locally convex spaces, Proc. Cambridge Philos. Soc. 64 (1968), 341-364. MR 36 #5652. MR 0222602 (36:5652)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.22

Retrieve articles in all journals with MSC: 54.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0257959-0
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society